# SDR SWAA2022020811790

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF IS DELAMINATED ON UNDERSIDE. (MARKED). / FABRICATED FLOOR PANEL 231ZF FROM BMS 4-23 TY II LOT # 1301132-1 AND BMS 5-107 CL 1 LOT # AK7GP4949K IAW BOEING DWG 144A5810-160 AND SRM 53-00-50-2R-0 PARA 1A;4A;(2) AND TABLE 204 AND PARA 55 57545U 2-5-18
